# SDR AALA20130114026

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 39,228 hours, 18,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT AFT FUSELAGE SKIN CANT FRAME AT STATION 1474.  INSTALLED DOUBLER PER SRM 53-01-00 FIGURE 2 SHEET 3.
